# SDR GLBA20110418G

- Difficulty date: April 18, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,772 hours, 40,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE RH FUSELAGE FRAME AT F.S. 456 AND STRINGER 10R CRACKED .2" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-025. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
